String cosmology with magnetic field in cylindrically symmetric space-time


Kilinc C., Yavuz I.

ASTROPHYSICS AND SPACE SCIENCE, vol.271, no.1, pp.11-20, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 271 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1023/a:1002009721908
  • Title of Journal : ASTROPHYSICS AND SPACE SCIENCE
  • Page Numbers: pp.11-20

Abstract

In this paper, the Einstein field equations have been solved for inhomogeneous cylindrically symmetric space with string source in the presence of magnetic field. Certain physical and geometrical properties of the models have been examined. Also, the string solutions in which magnetic field are absent are discussed.